# SDR JJBA20130622031

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 31,710 hours, 43,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, IT WAS REPORTED THE EMERGENCY EXIT SIGN ABOVE THE MAIN CABIN DOOR WAS NOT ILLUMINATING DURING TESTING.  MX R & R THE BATTERY FOR THE SIGN.  ALL OPS CHECKS WERE SATISFACTORY.
